# SDR C77A20130929016

- Difficulty date: September 25, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Worn
- Location: Thrust Reverser
- Component: Thrust Reverser, Emb
- Component part number: 15G0002014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD THRUST REVERSER FRONT12 O'CLOCK CORE COWL SEAL IS TORN.    REPLACED UPPER SEALS IAW EO E17X-7800-001.3, REV 1.
